# SDR 96ZZZM1140

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Part number: 327627
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLT NR 43 - SHUT DOWN NR 1 ENGINE AT 2110Z DUE TO OIL LOSS.  AIRCRAFT FERRIED FROM OTZ TO ANC.  MAINTENANCE REPLACED NR 2 CYLINDER DUE TO CRACKED HEAD.  AIRCRAFT RETURNED TO SERVICE.  (M)
